# SDR YENA201902275098

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 57,126 hours, 20,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FT # 251,  STRONG ODOR AND FUMES EVENT DESCENDING THROUGH 40000 MUSTY DIRTY SOCK ODOR/FUME PRESENT. INTENSITY DID NOT DIMINISH AND WAS PERSISTENT THIS CONTINUED TO THE GATE THROUGH ENGINE SHUTDOWN ALL FLIGHT ATTENDANTS REPORTED IRRITATION AND TWO REPORTED THROWING UP AFTER PARKING. CONFIGURED WITH ENGINES BLEEDS AND PACK ON - NO APU ISOLATION GUIDE NOT USED DUE TO SHORT DURATION AND TAXI TO GATE. MILD TO MODERATE IRRITATION TO ALL CREWMEMBERS CUSTOMERS WERE REPORTED TO DISCUSS SMELL; DURING TS REF LOG PAGE 2366786 ITEM 1 AND 2 FOUND BOTH DEOILER SEALS LEAKING. R & R ENG 1 AND 2 DEOILER SEALS ASSY IAW 72-60-31. TRACES OF OIL FOUND IN APU INTAKE ( APU SYSTEM ); FOUND APU OVER-SERVICED. SERVICED APU TO THE CORRECT LIMIT IAW AMM 12-13-49. OPS CHK GOOD AT THIS TIME. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.
